Chemtrail Awareness

The world will not be destroyed by those who do evil, but by those who watch and do nothing - Albert Einstein
 
HomePortalRegisterLog in
Search
 
 

Display results as :
 
Rechercher Advanced Search
Latest topics
October 2017
MonTueWedThuFriSatSun
      1
2345678
9101112131415
16171819202122
23242526272829
3031     
CalendarCalendar
Similar topics

Share | 
 

 Immediate Adverse Reactions In UK School Vaccination Program

View previous topic View next topic Go down 
AuthorMessage
Admin
Admin


Posts : 7828
Join date : 2012-05-29
Location : Manchester UK

PostSubject: Immediate Adverse Reactions In UK School Vaccination Program   Fri 29 Jan 2016, 19:30

Immediate Adverse Reactions In UK School Vaccination Program

Posted on January 27, 2016

By Catherine J. Frompovich


Causation with provocation—that is, a meningitis vaccination! It’s happened rather big time during the Northampton School for Boys in Northampton, England, on January 26, 2016.
According to reporting by The Sun, this is part of what transpired:
Quote :
HORROR unfolded at a secondary school after paramedics were called out to treat up to 15 pupils who collapsed after having vaccinations.
Between ten and 15 Year 10 students keeled over after having a meningitis jab at Northampton School for Boys yesterday. One boy was taken to A&E as a “precaution”.
One parent, whose son saw the drama unfold, told how children were seen “on their backs on the floor with their legs up on chairs”.

One commenter in The Sun said, “Rumours say there may have been a duff batch of vaccines.” Isn’t every batch of any vaccine a duff with all their neurotoxins and toxic chemicals? [1]
Depending upon which meningococcal vaccine the Northampton boys were jabbed with, they could have received any of the following toxic ingredients, which are those listed in the USA CDC’s PinkBook of vaccine ingredients [1]:
Quote :
Formaldehyde, phosphate buffers, Mueller Hinton agar, Watson Scherp media, Modified Mueller and Miller medium, detergent, alcohol, ammonium sulfate (MCV-4 Menactra®) Package Insert 2013
Formaldehyde, amino acids, yeast extract, Franz complete medium, CY medium (MCV-4 Menvego®) PI 2013
Thimerosal (multi-dose vial only), lactose, Mueller Hinton casein agar, Watson Scherp media, detergent, alcohol (MPSV-4 Menomune) [Thimerosal is 49.6% ethylmercury] PI 2013
Aluminum hydroxide, E. coli, histidine, sucrose, deoxycholate, kanomycin (MenB Bexsero®) PI 2015
Polysorbate 80, histodine [sic], E. coli, fermentation growth media (MenB Trumenba®) PI 2015
It is this writer’s opinion that if either of the last two vaccines were administered, there are some bizarre component combinations that may combine synergistically [especially histidine] to induce immediate adverse reactions: Al hydroxide, E. coli, histidine, deoxycholate, and kanomycin [kanamycin: antibiotic] in Bexsero®, and polysorbate 80, histodine [s/b histidine], and E. coli in Trumenba®.

Since an antibiotic is included in Bexsero® according to the CDC PinkBook information, we have to wonder what pharmaceutical makers don’t understand about biochemistry and individuality, since many people are allergic to antibiotics! How many parents know that antibiotics are included in many vaccines?
The Sun published the letter that was sent to parents regarding the horrible vaccine fiasco that happened at school, of all places:

Since Bexsero® is a GlaxsoSmithKline (GSK) vaccine, whose home office is registered at 980 Great West Road, Brentford, Middlesex, TW8 9GS in the UK(Great Britain), I’d bet dollars-to-donuts that Bexsero® was the vaccine injected in that school vaccination program which, by the way, should be outlawed!

No schools should have the authority to inject any student with any type of vaccine or medication, unless there is a life threatening emergency situation which, in this case, certainly was not, but may have caused one!

According to the Trust, these comments were made to parents:
Quote :
The children were checked over and one in particular was taken to A&E for precautionary measures and later discharged with no further effects.
All children today are well and have suffered no long lasting ill effects.
Public Health England are satisfied this is an isolated incident and is not related to a batch issue of the vaccines.
NHFT school nursing team contacted all parents/carers to inform them of the situation providing assurances of the steps taken and will be rescheduling the vaccination programme in due course.
Parents should not be placated into believing that no long lasting ill effects will occur, or that their boys’ school incident may be an isolated “one off” event, as adverse reactions to vaccines have taken place before in Scandinavia [2], India [3], Japan [4], Spain [5], France [6], the USA [7-8] and are documented on the Internet.

Nothing proves that adverse reactions to vaccines occur than the U.S. CDC VAERS reporting system and the over US$3Billion in payouts regarding vaccine compensation claims by the U.S. HRSA and Vaccine Court.

All the hype about vaccine safety amounts to a load of scientific bunko when YOUR child is the one immunocompromised and your child suffers the damages of neurotoxins and toxic chemicals they pumped into him or her.

You and your child(ren) are the ones who are left to provide care and pay for the lifelong health damages set upon your family by Big Pharma’s unsafe vaccines and an all-obliging oligarchy.
When will humans wake up to understand that you cannot poison a body into wellness?

http://www.naturalblaze.com/2016/01/immediate-adverse-reactions-in-uk-school-vaccination-program.html
Back to top Go down
 
Immediate Adverse Reactions In UK School Vaccination Program
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Hobart to require volunteer service to graduate high school
» Ivor Slipper - Tales From St. Justice's School - James Goes Back to School
» Strict School Rules in China seem bizarre
» Kyron Horman, aged 7, went missing at his school.

Permissions in this forum:You cannot reply to topics in this forum
Chemtrail Awareness :: Vaccines-
Jump to: